News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Hypertension

Question: Squizzing chest pain and palpitation in morning


 Ash 27 - Sun May 23, 2010 4:36 am

Sir,
I am 28 year old indian male with 5 feet 9 inches height and 83 kg weight.I am hypertensive(170/100 without medicine) from last five years and dignosised with mild MVP. At present I am on Propranolol Hydrochloride SR 40 once in a day at morning.Recently I have also dignosised with Irritable bowel syndrome.

Nowadays, I feel squizzing chest pain and palpitation in morning while doing day to day activities.The pain remains for four to five hours till afternoon and slowly goes off.I have also feel heavy heart beat and pressure in the chest while laying down or while sleeping in a such a way that now I feel fear to go to sleep.

I visited my cardiologist and he said nothing to worry.But now all these health issues are affecting my personal and professional life very badly.

Kindly suggest line of action to overcome these health issues.

Regards,
 Faye Lang, RN, MSW - Fri Jul 09, 2010 5:05 pm

Hello, Ash27,

Regular chest pain is not generally considered to be a normal occurrence. If it continues, ask your doctor to evaluate it further, if testing has not been done, such as an electrocardiogram and echocardiogram. You can also consider obtaining a second opinion. Such pain can be aggravated by a hectic work schedule and/or by anxiety over both the symptoms and work performance. If the cardiac evaluation is negative, consider seeing a therapist for psychological evaluation and assessment of your anxiety. It can be very helpful to you and to your doctor if you keep a detailed record of your symptoms, including what the symptom is, when it starts, how long it lasts, what you were doing when it started, what seems to help or make it worse, and any other data that you feel is significant. Keep the record daily, and take it with you to all medical appointments. If your blood pressure is elevated despite the propanolol, make sure that is included in your symptom record, and report it to your doctor. I hope this is helpful to you.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here